Follow
Jingang Xiong
Title
Cited by
Cited by
Year
On a fractional Nirenberg problem, part I: blow up analysis and compactness of solutions
T Jin, YY Li, J Xiong
Journal of the European Mathematical Society 16 (6), 1111-1171, 2014
2652014
A Harnack inequality for fractional Laplace equations with lower order terms
J Tan, J Xiong
arXiv preprint arXiv:1101.0013, 2010
852010
On a fractional Nirenberg problem, part II: existence of solutions
T Jin, YY Li, J Xiong
International Mathematics Research Notices 2015 (6), 1555-1589, 2015
732015
Local analysis of solutions of fractional semi-linear elliptic equations with isolated singularities
L Caffarelli, T Jin, Y Sire, J Xiong
Archive for Rational Mechanics and Analysis 213, 245-268, 2014
732014
A fractional Yamabe flow and some applications
T Jin, J Xiong
Journal für die reine und angewandte Mathematik (Crelles Journal) 2014 (696 …, 2014
712014
The Nirenberg problem and its generalizations: a unified approach
T Jin, YY Li, J Xiong
Mathematische Annalen 369, 109-151, 2017
692017
Existence and asymptotics for solutions of a non-local Q-curvature equation in dimension three
T Jin, A Maalaoui, L Martinazzi, J Xiong
Calculus of variations and partial differential equations 52, 469-488, 2015
422015
Schauder estimates for solutions of linear parabolic integro-differential equations
T Jin, J Xiong
arXiv preprint arXiv:1405.0755, 2014
422014
Schauder estimates for nonlocal fully nonlinear equations
T Jin, J Xiong
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 33 (5), 1375-1407, 2016
372016
Asymptotic symmetry and local behavior of solutions of higher order conformally invariant equations with isolated singularities
T Jin, J Xiong
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 38 (4), 1167-1216, 2021
352021
Compactness of conformal metrics with constant Q-curvature. I
YY Li, J Xiong
Advances in Mathematics 345, 116-160, 2019
342019
On Jörgens, Calabi, and Pogorelov type theorem and isolated singularities of parabolic Monge–Ampère equations
J Xiong, J Bao
Journal of Differential Equations 250 (1), 367-385, 2011
292011
On local behavior of singular positive solutions to nonlocal elliptic equations
T Jin, OS de Queiroz, Y Sire, J Xiong
Calculus of variations and partial differential equations 56 (1), 9, 2017
282017
Sharp regularity for elliptic systems associated with transmission problems
J Xiong, J Bao
Potential Analysis 39 (2), 169-194, 2013
252013
Classification theorems for solutions of higher order boundary conformally invariant problems, I
L Sun, J Xiong
Journal of Functional Analysis 271 (12), 3727-3764, 2016
232016
Optimal boundary regularity for fast diffusion equations in bounded domains
T Jin, J Xiong
American Journal of Mathematics 145 (1), 151-219, 2023
222023
Minimizers for the fractional Sobolev inequality on domains
RL Frank, T Jin, J Xiong
Calculus of Variations and Partial Differential Equations 57, 1-31, 2018
222018
Sharp constants in weighted trace inequalities on Riemannian manifolds
T Jin, J Xiong
Calculus of Variations and Partial Differential Equations 48 (3), 555-585, 2013
202013
Solutions of some Monge–Ampère equations with isolated and line singularities
T Jin, J Xiong
Advances in Mathematics 289, 114-141, 2016
152016
Regularity of solutions to the Dirichlet problem for fast diffusion equations
T Jin, J Xiong
arXiv preprint arXiv:2201.10091, 2022
142022
The system can't perform the operation now. Try again later.
Articles 1–20